OTC Medicines
Parol 500Mg Tabs 30S
Parol 500Mg Tabs 30S Description Active ingredient: paracetamol Form: Tablet Strength: 500 mg paracetamol per tablet Pack size: 30 tablets Suitable for: Adults and children over 6 years Parol tablets contain paracetamol, a medicine used for the relief of mild to moderate pain where an anti-inflammatory effect is not required. How to use Parol tablets are not recommended for children under 6 years of age. For children below this age, Parol Suspension (an oral paracetamol liquid formulation) may be used as an alternative. Ingredients Each tablet contains 500 mg of paracetamol.
KES 324.00
Unit: pack | Stock: 10
Order this on WhatsApp